# SDR SWAA053230

- Difficulty date: October 12, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 16,101 hours, 9,212 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 214A30013
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THROTTLES IN IDLE POSITION, STRONG ODOR IN COCKPIT.  REMOVED AND REPLACED LT & RT FILTER CHECK VALVES PER MM.
